MathSciNet Relay Station
MathSciNet bibliographic data
MR2552585 05C31 (05C15 05C70)
Averbouch, Ilia; Godlin, Benny; Makowsky, J. A. An extension of the bivariate chromatic polynomial. European J. Combin. 31 (2010), no. 1, 1–17.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement